Title

The Koszul property for graded twisted tensor products

SMC Author

Conner, Andrew

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-2018

Publication / Conference / Sponsorship

Journal of Algebra

Scholarly

yes

Peer Reviewed

1

DOI

10.1016/j.jalgebra.2018.07.030

Volume

513

First Page

50

Last Page

90

Disciplines

Mathematics

Rights

Open Access. Author manuscript (arXiv)

Original Citation

Conner, Andrew and Goetz, Peter, The Koszul property for graded twisted tensor products. Journal of Algebra 513 (2018) pp. 50-90. https://doi.org/10.1016/j.jalgebra.2018.07.030

Share

COinS